# SDR 2004FA0000514

- Difficulty date: May 24, 2004
- Submitted: June 23, 2004
- Operation: General aviation
- Aircraft: N3PG
- Make and model: Gulstm GIV
- Aircraft serial: 1260
- Engine: Rroyce TAY6118
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Mismarked
- Location: Left
- Part time: 4,366 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LT FIRE BOTTLE WEIGHT CHECK, THE INSPECTOR NOTICED THE COLOR OF THE CABLE MARKER TIES AND THE HEAT SHRINK SLEEVES FOR THE LT BOTTLE, DID NOT MATCH THE COLOR OF THE DECALS ON THE PLUMBING, EVEN THOUGH THE NOMENCLATURE ON THE TIES IS CORRECT.  ASC WAS INSTALLED IN PRODUCTION IN 1995.  AD WAS ISSUED TO ENSURE ASC146A IS INCORPORATED.  ORDERED REPLACEMENT TIES, SHRINK SLEEVES, AND TERMINALS TO CORRECT THE PROBLEM.  NOTIFIED THE MFG AND RECOMMENDED THEY CHECK OTHER GIV`S IN THIS SN RANGE.
